Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Spaces of equivariant self-equivalences of spheres


Authors: J. C. Becker and R. E. Schultz
Journal: Bull. Amer. Math. Soc. 79 (1973), 158-162
MSC (1970): Primary 55D10, 55D35; Secondary 55E45
DOI: https://doi.org/10.1090/S0002-9904-1973-13137-4
MathSciNet review: 0322859
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, On the groups J(X). IV, Topology 5 (1966), 21-71. MR 33 #6628. MR 198470
  • 2. M. F. Atiyah, Thom complexes, Proc. London Math. Soc. (3) 11 (1961), 291-310. MR 24 #A1727. MR 131880
  • 3. J. C. Becker, On the existence of A, Topology 9 (1970), 367-384. MR 42 #1135. MR 266228
  • 4. J. M. Boardman, Stable homotopy theory, University of Warwick, 1966 (mimeographed notes).
  • 5. G. E. Bredon, Introduction to compact transformation groups, Academic Press, New York, 1972. MR 413144
  • 6. I. M. James, Bundles with special structure. I, Ann. of Math. (2) 89 (1969), 359-390. MR 39 #4868. MR 243547
  • 7. I. M. James, Ex-homotopy theory. I, Illinois J. Math. 15 (1971), 324-337. MR 296945
  • 8. D. S. Kahn and S. B. Priddy, Applications of the transfer to stable homotopy theory (to appear). MR 309109
  • 9. F. W. Roush, Transfer in generalized cohomology theories, Thesis, Princeton University, Princeton, N.J.
  • 10. R. E. Schultz, Homotopy sphere pairs admitting semifree differentiable actions (to appear).
  • 11. R. H. Szczarba, On tangent bundles of fibre spaces and quotient spaces, Amer. J. Math. 86 (1964), 685-697. MR 30 #2522. MR 172303
  • 12. G. B. Segal, Equivariant stable homotopy theory, Proc. Internat. Congress Math. (Nice, 1970), vol. 2, Gauthier-Villars, Paris, 1971, pp. 59-64. MR 423340

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55D10, 55D35, 55E45

Retrieve articles in all journals with MSC (1970): 55D10, 55D35, 55E45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13137-4

American Mathematical Society